| Model Number |
PM2134 |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported a patient presented for an implant procedure on (b)(6) 2021.During the operation, the pacemaker screw could not be tightened so the device was exchanged.Post-procedure the patient was stable.
Additional Manufacturer Narrative
Correction: the damage found was sustained during the surgical procedure.Visual inspection of header found ventricular setscrew stripping on the inset which is consistent with user error.
Additional Manufacturer Narrative
The damage found was sustained during the surgical procedure.The lead was otherwise normal.